Search - Unité de Mathématiques Appliquées (UMA) Access content directly

Filter your results

26 Results
Deposit type : Notice

Diffraction of an acoustic wave by a plate in a uniform flow: A numerical approach

Stéphane Job , Éric Lunéville , Jean-François Mercier
Journal of Computational Acoustics, 2005, 13 (4), pp.689-709. ⟨10.1142/s0218396x05002840⟩
Journal articles hal-00876240v1

Realistic numerical modeling of human head tissues exposure to electromagnetic waves from mobiles phones

Gilles Scarella , Olivier Clatz , Stéphane Lanteri , Grégory Beaume , Steve Oudot , et al.
Seventh International Conference on Mathematical and Numerical Aspects of Wave Propagation, 2005, Brown University, Rhode Island, United States
Conference papers inria-00616013v1

Sequences of L-infinity optimal control problems, Gamma-convergence and Hamilton-Jacobi equations,

Ariela Briani
Asymptotic Analysis, 2005, 45 (3-4), pp.171-190
Journal articles hal-00982652v1

An efficient numerical method for the resolution of the Kirchhoff-Love dynamic plate equation

Eliane Bécache , Grégoire Derveaux , Patrick Joly
Numerical Methods for Partial Differential Equations, 2005, 21 (2), pp.323 - 348. ⟨10.1002/num.20041⟩
Journal articles istex hal-00982754v1

Non-stationary elastic wavefields from an apodized normal transducer. Near-field asymptotics and numerics

Eliane Bécache , Aleksei Kiselev
Acta Acustica united with Acustica, 2005, 91 (5), pp.822-830
Journal articles hal-00982677v1

A Stochastic Gradient Type Algorithm for Closed Loop Problems

Kengy Barty , Jean-Sébastien Roy , Cyrille Strugarek
Stochastic Programming E-Print Series (SPEPS), 2005, 2005 (14)
Journal articles hal-00983337v1

Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations

Remi Munos , Hasnaa Zidani
Comptes Rendus. Mathématique, 2005, 340 (7), pp.499-502. ⟨10.1016/j.crma.2005.02.001⟩
Journal articles hal-00983347v1

On numerical spectral analysis of the hydrodynamic equations

Grace Hechme , Yuri Nechepurenko , Miloud. Sadkane
Russian Journal of Numerical Analysis and Mathematical Modelling, 2005, 20 (2), pp.115-129. ⟨10.1515/1569398054308685⟩
Journal articles istex hal-00983035v1

A density approach to Hamilton-Jacobi equations with t-measurable Hamiltonians

Ariela Briani , Franco Rampazzo
Nonlinear Differential Equations and Applications, 2005, 12 (1), pp.71-91. ⟨10.1007/s00030-004-2030-4⟩
Journal articles istex hal-00977791v1

A mixed formulation of quasi-reversibility to solve the Cauchy problem for Laplace's equation

Laurent Bourgeois
Inverse Problems, 2005, 21 (3), pp.1087-1104. ⟨10.1088/0266-5611/21/3/018⟩
Journal articles istex hal-00876244v1

Augmented formulations for solving Maxwell equations

Patrick Ciarlet
Computer Methods in Applied Mechanics and Engineering, 2005, 194 (2-5), pp.559-586. ⟨10.1016/j.cma.2004.05.021⟩
Journal articles istex hal-00983013v1

How to Mask the Structure of Codes for a Cryptographic Use

Thierry Pierre Berger , Pierre Loidreau
Designs, Codes and Cryptography, 2005, 35, pp.63-79
Journal articles hal-00068424v1

Mixed spectral finite elements for the linear elasticity system in unbounded domains

Gary Cohen , Sandrine Fauqueux
SIAM Journal on Scientific Computing, 2005, 26 (3), pp.864-884. ⟨10.1137/S1064827502407457⟩
Journal articles hal-00982991v1

On the use of the reciprocity-gap functional in inverse scattering from planar cracks

Amel Ben Abda , Fabrice Delbary , Houssem Haddar
Mathematical Models and Methods in Applied Sciences, 2005, 15 (10), pp.1553-1574. ⟨10.1142/S0218202505000819⟩
Journal articles hal-00743896v1

Monge Solutions for discontinuous Hamiltonians

Ariela Briani , Andrea Davini
ESAIM: Control, Optimisation and Calculus of Variations, 2005, 11 (2), pp.229-251. ⟨10.1051/cocv:2005004⟩
Journal articles hal-00977661v1

Pour quelques bits d'information

Pierre Loidreau
MISC - Le journal de la sécurité informatique, 2005, 20
Journal articles hal-00982663v1

Temporal difference learning with kernels for pricing american-style options

Kengy Barty , Jean-Sébastien Roy , Cyrille Strugarek
Optimization Online, 2005
Journal articles hal-00983326v1

High Spatial Order Finite Element Method to Solve Maxwell's Equations in Time Domain

Sébastien Pernet , Xavier Ferrieres , Gary Cohen
IEEE Transactions on Antennas and Propagation, 2005, 53 (9), pp.2889 - 2899. ⟨10.1109/TAP.2005.856046⟩
Journal articles hal-00982984v1

Another approach to linearized elasticity and a new proof of Korn's inequality

Patrick Ciarlet , Philippe G. Ciarlet
Mathematical Models and Methods in Applied Sciences, 2005, 15 (02), pp.259-271. ⟨10.1142/S0218202505000352⟩
Journal articles hal-00983006v1

An Error Analysis of Conservative Space-Time Mesh Refinement Methods for the 1D Wave Equation

Patrick Joly , Jerónimo Rodríguez
SIAM Journal on Numerical Analysis, 2005, 43, pp.825-859. ⟨10.1137/040603437⟩
Journal articles hal-00983322v1

Space-time mesh refinement for elastodynamics. Numerical results

Eliane Bécache , Patrick Joly , Jerónimo Rodríguez
Computer Methods in Applied Mechanics and Engineering, 2005, 194, pp.355-366. ⟨10.1016/j.cma.2004.02.023⟩
Journal articles istex hal-00983048v1

Generalized Impedance Impedance Boundary Conditions For Scattering by Strongly Absorbing Obstacles: The Scalar Case

Houssem Haddar , Patrick Joly , Hoai-Minh Nguyen
Mathematical Models and Methods in Applied Sciences, 2005, 15 (08), pp.1273-1300. ⟨10.1142/S021820250500073X⟩
Journal articles hal-00743895v1

A Perturbed Gradient Algorithm in Hilbert Spaces

Kengy Barty , Jean-Sébastien Roy , Cyrille Strugarek
Optimization Online, 2005
Journal articles hal-00983332v1

Singular electromagnetic fields: Inductive approach [Singularités électromagnétiques: Une approche inductive]

Franck Assous , Patrick Ciarlet , Emmanuelle Garcia
Comptes Rendus. Mathématique, 2005, 341 (10), pp.605-610. ⟨10.1016/j.crma.2005.09.034⟩
Journal articles hal-00876241v1

Mathematical analysis of the acoustic diffraction by a muffler containing perforated ducts

Anne-Sophie Bonnet-Ben Dhia , Dora Drissi , Nabil Gmati
Mathematical Models and Methods in Applied Sciences, 2005, 15 (7), pp.1059-1090. ⟨10.1142/s0218202505000649⟩
Journal articles hal-00876243v1

A globally convergent steering algorithm for regular nonholonomic systems

Frédéric Jean , G. Oriolo , M. Vendittelli
44th IEEE Conference on Decision and Control, 2005, Seville, France. pp.7514-7519, ⟨10.1109/CDC.2005.1583374⟩
Conference papers hal-03502577v1